Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

OT-Kids Allgeric to Amoxicillin

Posted by on Jun. 26, 2010 at 12:26 AM
  • 7 Replies

 whats the usual signs?

Bryley was on it last week for his strep and ear infection and starting monday he got this little rash, on his diaper line and it looked like a heat rash. Well we got the air conditioners in and have been putting lots on it, his exxema meds etc.....

its worse and growing.. His last dose was last saturday.....

do you think thats what it is??

NOTHING else is happening, and im stuck in the hospital til sunday so its all up to dad and mil to deal with it...but thought id get some other MOM advice, ideas. Im waiting for them to text me a pic of it..

..Randee..
..Lover to Brandon..
..Mommy to Mister Bryley Scott 10.27.08..
..& Mommy to Miss Kamrynn Clare 6.24.10..

by on Jun. 26, 2010 at 12:26 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-7):
Mrs.Custer
by on Jun. 26, 2010 at 12:27 AM

Rash will be every where!

If only rash diaper line then it sweat heat rash!

MommyRJ
by on Jun. 26, 2010 at 12:30 AM

 

Quoting Mrs.Custer:

Rash will be every where!

If only rash diaper line then it sweat heat rash!

 according to MIL its growing. When i saw him yesterday the spots of rash were bigger and now its all the up to his chest, and on his legs.

..Randee..
..Lover to Brandon..
..Mommy to Mister Bryley Scott 10.27.08..
..& Mommy to Miss Kamrynn Clare 6.24.10..

Megara
by on Jun. 26, 2010 at 12:32 AM
I'm allergic to amoxicillin and I get a rash everywhere!
ashlynsmom14
by on Jun. 26, 2010 at 12:33 AM

If his last dose was last sturday it will be completely out of his system by now so I wouldnt say that is it. They can always give him a little Benedryl to see if that helps...that is IF it is an allergic reaction. DD is allergic to Zithromax and her rash started at the belly and spread all the way to her arms and legs within a few minutes.

DaniJones86
by on Jun. 26, 2010 at 12:34 AM
my little girl is allergic to it and she breaks out in a rash everywhere, like little hives. and the first time she had it it wasnt too bad but we had to stop the meds, the second time it got worse. she cant have it again because everytime she gets it she has a harsher reaction to it
Posted on CafeMom Mobile
RadMama08
by on Jun. 26, 2010 at 12:50 AM

When my daughter was little she would develop horrible diarrhea (sp?) and a very red diaper rash from Amoxicillin.

palemoon21
by on Jun. 26, 2010 at 12:57 AM

It sounds like he has heat rash....but if the reddness spreads then they will probably need to take him back to the Drs....he'd need some other type of antibiotics since these ones obviously wouldn't work.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)